# SDR TWAA0002209

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Ejected
- Location: Tail
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE GROUND, THE TAIL CONE WAS INADVERTANTLY DEPLOYED.  REINSTALLED TAIL CONE ASSEMBLY PER MC8-5303.  OP16 08-24-97 MCI..
